I've been on warfarin for about 4 months now, after a DVT, I've seen a change on my sex drive, I was wondering if it could be because of the Warfarin, has anyone else had this problem? Thank you!
I can't find any evidence that says it effects your libido. Have you changed any other medications?
I have been on warfarin since early Nov. After a brief fear of doing anything (shaving, bumping my leg) and the problems which might arise as a result of warfarin, I have not noticed any difference to pre-warfarin sex drive. I have also not had problems with headaches or nausea which are both not uncommon side effects.
DVT implies admission into ICU. Any person who has been in an ICU would certainly lack sex drive for at least 6 months. I don't think that Warfarin has anything to do with it.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2012 • 6 answers
Updated 29 Mar 2013 • 2 answers
Updated 7 Apr 2013 • 4 answers
Updated 3 Feb 2017 • 17 answers
Updated 8 Aug 2018 • 1 answer